# SDR USAA2009070891740

- Difficulty date: June 19, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654577073
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN PLATE BETWEEN BS 706 TO BS 727, S4R.  REPAIRED FUSELAGE SKIN PLATE BETWEEN BS 706 TO BS 727, S4R IAW B737 SRM 53-00-01.
